Advanced Search
Article Contents
Article Contents

The group of diffeomorphisms of the circle: Reproducing kernels and analogs of spherical functions

  • * Corresponding author: Yury Neretin

    * Corresponding author: Yury Neretin

Supported by FWF grants P25142, P28421

Abstract Full Text(HTML) Related Papers Cited by
  • The group $\text{Diff}\left( {{S}^{1}} \right)$ of diffeomorphisms of the circle is an infinite dimensional analog of the real semisimple Lie groups $\text{U}(p,q)$, $\text{Sp}(2n,\mathbb{R})$, $\text{SO}^*(2n)$; the space $Ξ$ of univalent functions is an analog of the corresponding classical complex Cartan domains. We present explicit formulas for realizations of highest weight representations of $\text{Diff}\left( {{S}^{1}} \right)$ in the space of holomorphic functionals on $Ξ$, reproducing kernels on $Ξ$ determining inner products, and expressions ('canonical cocycles') replacing spherical functions.

    Mathematics Subject Classification: Primary: 81R10, 46E22; Secondary: 30C99, 43A90.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   L. Ahlfors  and  A. Beurling , Conformal invariants and function-theoretic null-sets, Acta Math., 83 (1950) , 101-129.  doi: 10.1007/BF02392634.
      H. Airault  and  Yu. A. Neretin , On the action of Virasoro algebra on the space of univalent functions, Bull. Sci. Math., 132 (2008) , 27-39.  doi: 10.1016/j.bulsci.2007.05.001.
      F. A. Berezin, The Method of Second Quantization, Academic Press, New York-London, 1966.
      M. J. Bowick  and  S. G. Rajeev , String theory as the Kähler geometry of loop space, Phys. Rev. Lett., 58 (1987) , 535-538.  doi: 10.1103/PhysRevLett.58.535.
      P. L. Duren, Univalent Functions, Springer-Verlag, 1983.
      B. L. Feigin and D. B. Fuks, Skew-symmetric invariant differential operators on the line and Verma modules over the Virasoro algebra, Funct. Anal. Appl., 16 (1982), 47–63, 96.
      B. L. Feigin  and  D. B. Fuks , Verma modules over a Virasoro algebr, Funct. Anal. Appl., 17 (1983) , 91-92. 
      B. L. Feigin and D. B. Fuchs10, Representations of the Virasoro algebra, in Representations of Lie groups and related topics (eds. A. M. Vershik, D. P. Zhelobenko), Gordon & Breach, 7 (1990), 465-554.
      D. Friedan , Z. Qiu  and  S. Shenker , Details of the nonunitarity proof for highest weight representations of the Virasoro algebra, Comm. Math. Phys., 107 (1986) , 535-542.  doi: 10.1007/BF01205483.
      D. B. Fuchs, Cohomologies of Infinite-Dimensional Lie Algebras, Moscow, 1984.
      P. Goddard , A. Kent  and  D. Olive , Unitary representations of the Virasoro and super-Virasoro algebras, Comm. Math. Phys., 103 (1986) , 105-119.  doi: 10.1007/BF01464283.
      G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, American Mathematical Society, Providence, R. I., 1969.
      R. Goodman  and  N. Wallach , Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle, J. Reine Angew. Math., 347 (1984) , 69-133.  doi: 10.1515/crll.1984.347.69.
      H. Grunsky , Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Zeitschrift, 45 (1939) , 29-61.  doi: 10.1007/BF01580272.
      V. G. Kac, Contravariant form for infinite-dimensional Lie algebras and superalgebras, in Group Theoretical Methods in Physics (Austin, Tex., 1978), Lecture Notes in Phys., Springer, Berlin, 94 (1979), 441-445.
      A. A. Kirillov , Kähler structure on the K-orbits of a group of diffeomorphisms of the circle, Funct. Anal. Appl., 21 (1987) , 42-45. 
      A. A. Kirillov , Geometric approach to discrete series of unireps for Virasoro, J. Math. Pures Appl., 77 (1998) , 735-746.  doi: 10.1016/S0021-7824(98)80007-X.
      A. A. Kirillov  and  D. V. Yur' , Kähler geometry of the infinite-dimensional homogeneous space $M=\mathrm{Diff}^+(S^1)/\mathrm {Rot}(S^1)$, Funct. Anal. Appl., 21 (1987) , 35-46, 96. 
      D. Marshall  and  S. Rohde , Convergence of a variant of the zipper algorithm for conformal mapping, SIAM J. Numer. Anal., 45 (2007) , 2577-2609.  doi: 10.1137/060659119.
      K. Mimachi  and  Y. Yamada , Singular vectors of the Virasoro algebra in terms of Jack symmetric polynomials, Comm. Math. Phys., 174 (1995) , 447-455.  doi: 10.1007/BF02099610.
      Yu. A. Neretin , Unitary representations with a highest weight of a group of diffeomorphisms of a circle, Funct. Anal. Appl., 17 (1983) , 85-86. 
      Yu. A. Neretin, Unitary Highest Weight Representations of Virasoro Algebra, (Russian) Ph. D. Moscow State University, MechMath Dept., 1983. Available from http://www.mat.univie.ac.at/~neretin/phd-neretin.pdf
      Yu. A. Neretin , On the spinor representation of $\text{O}(∞,\mathbb{C})$, Soviet Math. Dokl., 34 (1987) , 71-74. 
      Yu. A. Neretin , On a complex semigroup containing the group of diffeomorphisms of the circle, Funct. Anal. Appl., 21 (1987) , 82-83. 
      Yu. A. Neretin, Holomorphic continuations of representations of the group of diffeomorphisms of the circle, (Russian), Mat. Sbornik, 180 (1989), 635-657; English transl. Math. USSR-Sb., 67 (1990), 75-97.
      Yu. A. Neretin, Almost invariant structures and related representations of the group of diffeomorphisms of the circle, in Representations of Lie Groups and Related Topics (eds. A. M. Vershik, D. P. Zhelobenko), Gordon & Breach, 7 (1990), 245-267.
      Yu. A. Neretin, Categories Enveloping Infinite-Dimensional Groups and Representations of Category of Riemannian Surfaces, Russian doctor degree thesis, Steklov Mathematical Institute, 1991, http://www.mat.univie.ac.at/~neretin/disser/disser.pdf
      Yu. A. Neretin, Representations of Virasoro and affine Lie algebras, In Representation Theory and Noncommutative Harmonic Analysis, I, Encyclopaedia Math. Sci., Springer, Berlin, 22 (1994), 157-234. doi: 10.1007/978-3-662-03002-8_2.
      Yu. A. Neretin, Categories of Symmetries and Infinite-Dimensional Groups, Oxford University Press, New York, 1996.
      Yu. A. Neretin, Lectures on Gaussian Integral Operators And Classical Groups, European Mathematical Society (EMS), 2011. doi: 10.4171/080.
      A. C. Schaeffer, D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society, New York, N. Y., 1950.
      G. B. Segal, The definition of conformal field theory, in Differential Geometrical Methods in Theoretical Physics, 165-171, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 250, Kluwer Acad. Publ., Dordrecht, 1988.
      E. Sharon  and  D. Mumford , 2d-shape analysis using conformal mapping, International Journal of Computer Vision, 70 (2006) , 55-75.  doi: 10.1109/CVPR.2004.1315185.
      P. Wojtaszczyk, Spaces of analytic functions with integral norm, in Handbook of the Geometry of Banach Spaces, North-Holland, Amsterdam, 2 (2003), 1671-1702. doi: 10.1016/S1874-5849(03)80046-3.
  • 加载中

Article Metrics

HTML views(903) PDF downloads(159) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint